MAUDE Adverse Event Report: Integra LifeSciences (Ireland) Ltd. MLX 300W XENON LIGHTSOURCE; Lighting

Integra LifeSciences (Ireland) Ltd. MLX 300W XENON LIGHTSOURCE; Lighting
Catalog Number 00MLX
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported that the mlx 300w xenon lightsource (00mlx) light box sparked during use.It is unknown if there was a patient involvement; however, no injuries, deaths, or surgical delays were reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
MLX 300W XENON LIGHTSOURCE
Common Device Name
Lighting
Manufacturer (Section D)
Integra LifeSciences (Ireland) Ltd.
sragh tullamore, co. offaly
EI 
Manufacturer (Section G)
Integra LifeSciences (Ireland) Ltd.
sragh tullamore, co. offaly
EI  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50753040
Report Number3006697299-2026-00072
Device Sequence Number15793095
Product Code FCW
UDI-Device Identifier10381780168140
UDI-Public10381780168140
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00MLX
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown